MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE

CALDERA MEDICAL DESARA BLUE
Catalog Number CAL-DS01B
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Dysuria (2684)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As a result of (b)(4) study, patient reported; dysuria on (b)(6) 2022, treated with macrobid and is considered resolved.Cec adjudicated not related to device/product.Menopausal vaginal dryness on (b)(6) 2022, cec adjudicated not related to device/product.Dribbling on (b)(6) 2022, cec adjudicated possibly related to device/product, no further information provided.

Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16487049
Report Number3003990090-2023-01551
Device Sequence Number6787071
Product Code OTN
UDI-Device Identifier00890594000650
UDI-Public00890594000650
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/11/2023
Device Catalogue NumberCAL-DS01B
Device Lot NumberL03018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient RaceWhite